VOL. 58 · NO. 3 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 58 (3), (2006)
No abstract available
Articles
Osamu Fujino
Tohoku Math. J. (2) 58 (3), 303-321, (2006) DOI: 10.2748/tmj/1163775132
KEYWORDS: toric varieties, Mori theory, minimal model program, equivariant completion, 14M25, 14E30
Mitsuyasu Hashimoto
Tohoku Math. J. (2) 58 (3), 323-328, (2006) DOI: 10.2748/tmj/1163775133
KEYWORDS: Schubert variety, global $F$-regularity, 14M15, 13A35
Yuji Hamana
Tohoku Math. J. (2) 58 (3), 329-357, (2006) DOI: 10.2748/tmj/1163775134
KEYWORDS: Pinned random walks, Law of Large Numbers, large deviations, 60G50, 60F05, 60F10
Xiaohuan Mo, Yuguang Shi
Tohoku Math. J. (2) 58 (3), 359-368, (2006) DOI: 10.2748/tmj/1163775135
KEYWORDS: harmonic morphism, weakly asymptotically hyperbolic manifold, conformally compact manifold, Proper map, Harmonic map, 53C55, 58E20
Stevan Pilipović, Mirjana Vuletić
Tohoku Math. J. (2) 58 (3), 369-391, (2006) DOI: 10.2748/tmj/1163775136
KEYWORDS: wavelet transform, wave front, 46F12, ‎43A32
Naoyuki Koike
Tohoku Math. J. (2) 58 (3), 393-417, (2006) DOI: 10.2748/tmj/1163775137
KEYWORDS: Complex equifocal, anti-Kaehlerian isoparametric, complex Coxeter group, 53C40
Kumi Yasuda
Tohoku Math. J. (2) 58 (3), 419-431, (2006) DOI: 10.2748/tmj/1163775138
KEYWORDS: Semi-stable processes, Local Field, limit theorem, 60G52, 60G50
Seth Sullivant
Tohoku Math. J. (2) 58 (3), 433-445, (2006) DOI: 10.2748/tmj/1163775139
KEYWORDS: Compressed polytope, Disclosure Limitation, Algebraic statistics, integer programming, cut polytope, 52B20, 90C10
Sam Payne
Tohoku Math. J. (2) 58 (3), 447-459, (2006) DOI: 10.2748/tmj/1163775140
KEYWORDS: 14M24, 14C20, 52B20
Back to Top